STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM BPLATE TRIATHLON S7; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5536B700 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.H3 other text : not returned.
Event or Problem Description
Primary procedure, left knee.It was reported that the insert was not seating posteriorly.Insert was wasted and a second insert obtained.This insert was also not seating posteriorly.The insert had to be held in place and gently malleted in.Procedure completed successfully with a delay of less than one minute.Tourniquet was used.